# SDR ASAA2015102713540

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,008 hours, 10,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST T/C 78233001, THE INTERIOR LIGHTS AT ALL 4 OVER WING EXITS FAIL TO REMAIN ILLUMINATED FOR FIFTEEN MINUTES.  ACFT GROUNDED. REPLACED OVERWING EXIT BATTERY PACKS, M1695 AND M1694 AND OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
